I am 64 years old and was diagnosed in May 2012. I take Requip XL 8mg. I also supplement with CQ10 and B6. During the last few weeks I have had very strong palpitations mainly in the late afternoon and evening. My GP did an ECG and found Atrial Fibrillation/Flutter. I have been referred to a Cardiologist but have to wait 6 weeks. I am wondering if anyone out there has had a similar problem and if this is related to the medication or the condition or is it a separate problem. I have recently had some recurrence of my Pd symptoms as well i.e. aching body and reduced use of my right hand and arm. I would so appreciate any input or advice as I am still trying to come to terms with this whole situation.
atrial fib seems very common on this site but doctors seem to always say there is no connection. there also seems to be a peculiar connection to digestion and burping.
my personal hunch is there is a link but what i've no idea. also most pd medications lists irregularities of heart beat as a side effect.
ps the timings suggest a link to eating or drinking.